# SDR SWAA2022020210647

- Difficulty date: September 28, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 947.5; AFT BULKHEAD LOWER ATTACH ANGLE RBL 9-14 HAS CORROSION. / REMOVED AND REPLACED AFT BULKHEAD LOWER ATTACH ANGLE AT RBL 9 - 14 DUE TO CORROSION ORIGINAL THICNKESS .090' MATERIAL REMAINING .060' MATERIAL IS OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED + REPLACED IAW SRM 51-40-02-0G-0 + IPC 53-11-51-01
